hello and welcome to healthcare forum.
Most common swelling at neck would be enlarged lymph node.
As you described your condition, it is having short duration of origin, less painfull, and growing in size, it is also suggestive of enlarged lymph node. It is mostly reactive enlargement.
You will require a course of antibiotic for it.
Best of luck.
Welcome to HealthcareMagic.
This could be a lymph node swelling.Neck Lymph node swelling can occur due to simple throat infection or TB or infection of Lymph node itself or any tumor.
I advise you to visit your Physician and get it evaluated for any of the causes.It is important to evaluate the causes for an enlarging lymph node.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
i found a lump on the right side of my neck 2 years ago, about 3 mnths ago, the right side of my neck feels very tight sometimes, and its very umcomfortable to where i have to keep my head to the right so it stops. i went to the doctors and had an ultrasound, the lump did not change in size first doctor said it was goiters...so i went to a ear, nose and throat doctor they put a camera up my nose and said everything was great, she said something about multinodular...i told her about my neck, i also feel like i cant swallow and my throat feels like its closing, she said it was prolly acid reflux, or stress...ive also lost 10 pounds in like 2 mnths without trying...what could it be?
Hi my partner started riding a motorbike a couple of months ago now and has noticed a lump on the back of his neck he went to the doctor and they gave him amoxacilan and it went down a little but never went away now he has noticed another one on the side of his neck about a centermeter away from his ear?
how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help
i applied veet hair remover yesterday on my back. After application i had burning sensation and found red rashs all over. i couldnt sleep whole nite as red rashes are still there and if i pour water it gives burning sensation. i have applied it earlier also but this reaction happened first time. I have taken citrizen in morning. please advice further course of action.
Hi Doctor, I used veet to remove hair below my neck to bust area. Mainly till the bust not on it. Within 2 days it has become itchy and red rashes have appeared . Can you please advice me to cure it. It looks very bad and I have a wedding to attend in 2 weeks. I have no clue what to do. It is such that cannot be hidden either. I use a soap by seba med. And I'm applying clindamycin on rashes. What will help?
I have had this rash around the corners of my nose and down the sides of my mouth to just the sides of my chin, I have tried cortisone cream it doesn t work its like little tiny pimples in a little cluster. I even tried calamine lotion that didn t work either.
hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?
In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?
my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...